Advanced Search
MyIDEAS: Login to follow this series

Elsevier

Journal of Mathematical Economics


Contact information of Elsevier:
Web page: http://www.elsevier.com/locate/jmateco


Download restrictions: Full text for ScienceDirect subscribers only
Editor:

Additional information is available for the following registered editor(s): Felix Kubler Atsushi Kajii Bernard Cornet
For corrections or technical questions regarding this series, please contact (Zhang, Lei)
Series handle: repec:eee:mateco
Citations RSS feed: at CitEc
Impact factors: Simple (last 10 years), Recursive (10), Discounted (10), Recursive discounted (10), H-Index (10), Aggregate (10)
Access and download statistics
Top item: By citations. By downloads (last 12 months).

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8

1994, Volume 23, Issue 4

1994, Volume 23, Issue 3

1994, Volume 23, Issue 2

1994, Volume 23, Issue 1

1993, Volume 22, Issue 6

1993, Volume 22, Issue 5

1993, Volume 22, Issue 4

1993, Volume 22, Issue 3

1993, Volume 22, Issue 2

1993, Volume 22, Issue 1

1992, Volume 21, Issue 6

1992, Volume 21, Issue 5

1992, Volume 21, Issue 4

1992, Volume 21, Issue 3

1992, Volume 21, Issue 2

1992, Volume 21, Issue 1

1991, Volume 20, Issue 6

1991, Volume 20, Issue 5

1991, Volume 20, Issue 4

1991, Volume 20, Issue 3

1991, Volume 20, Issue 2

1991, Volume 20, Issue 1

1990, Volume 19, Issue 4

1990, Volume 19, Issue 3

1990, Volume 19, Issue 1-2

1989, Volume 18, Issue 4

1989, Volume 18, Issue 3

1989, Volume 18, Issue 2

1989, Volume 18, Issue 1

1988, Volume 17, Issue 4

1988, Volume 17, Issue 2-3

1988, Volume 17, Issue 1

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8